MathSciNet Relay Station
MathSciNet bibliographic data
MR1625991 53C21 (58G30)
Ben Ayed, Mohamed; Chtioui, Hichem; Hammami, Mokhles The scalar-curvature problem on higher-dimensional spheres. Duke Math. J. 93 (1998), no. 2, 379–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement